hi outllaw thanks for letting me know as i went to the doctors and he thinks i,m crackers, but like i said i never had this problem 2 months ago then all of sudden bright lights make hurt my eyes, then i get migriane type headache then i start to fell sick. so now i avoid all bright lights and stay in at night. but as i,m on high doses and it does state photophobia as a side effect is 1%TO 3% off having it but i olso lost over 12ibs in weight, plus i noticed i,m my axiety is very bad which i never been that bad before on olso a lot of stomach pains and cramps. plus the i had this neck pain that keeps coming through the day. which i think this all to do taking ppi,s as i been on them for 2 years. i though it was from the eye problems i had the past few months so i went back to the eye doctors last and they checked everything and he any of the condition,s that would cause photophobia you dont have. all these problems i am having its list on the rare side effects of taking ppi,s. which olso ties in the past 3 months i been on high doses everyday cause i been having that acid taste in my mouth all the time. but the acid in mouth has settled strangley. i stop drinking caffine and chocolate.